# SDR GTIA040658

- Difficulty date: July 6, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOORS OUTSIDE HANDLE STAYED EXTENDED WITH DOOR LOCKED, HAD IT PUSHED IN.  LUBRICATED DOOR HANDLE ASSEMBLY  OPS CHECK NORMAL AT THIS TIME.  (M)
